# SDR ASOA2018122685352

- Difficulty date: December 18, 2018
- Submitted: December 26, 2018
- Operation: Air carrier
- Aircraft: N11551
- Make and model: Emb EMB-145LR
- Aircraft serial: 145411
- Aircraft time: 38,762 hours, 30,199 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Part serial: 11137
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 163 hours, 125 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED EMERGENCY LIGHTS INOP FROM ROW 7 AND AFT.MX REMOVED AND REPLACED #1, #3, AND #4 EMERGENCY BATTERIES WITH OPS CHECK GOOD. A/C WAS APPROVED FOR RETURN TO SERVICE.
